×

Found 246 Documents (Results 1–100)

100
MathJax

Generalized Keller-Osserman conditions for fully nonlinear degenerate elliptic equations. (English. Russian original) Zbl 1491.35190

J. Math. Sci., New York 260, No. 4, 469-479 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 74-85 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Existence and regularity results for some shape optimization problems. (English) Zbl 1316.49006

PDF BibTeX XML Cite
Full Text: DOI

Regularity of supersolutions. (English) Zbl 1252.35002

Gianazza, Ugo (ed.) et al., Regularity estimates for nonlinear elliptic and parabolic problems. Notes of the CIME course, Cetraro, Italy, June 22–27, 2009. Berlin: Springer; Firenze: Fondazione CIME Roberto Conti (ISBN 978-3-642-27144-1/pbk; 978-3-642-27145-8/ebook). Lecture Notes in Mathematics 2045, 73-131 (2012).
PDF BibTeX XML Cite
Full Text: DOI Link

Finite element methods for HJB equations. (English) Zbl 1262.65074

Siddiqi, A. H. (ed.) et al., Mathematics in science and technology. Mathematical methods, models and algorithms in science and technology. Proceedings of the satellite conference of the international congress of mathematicians (ICM) 2010, New Delhi, India, August 14–17, 2010. Hackensack, NJ: World Scientific (ISBN 978-981-4338-81-3/hbk; 978-981-4338-82-0/ebook). 259-290 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Phragmén-Lindelöf principle for subparabolic functions. (English) Zbl 1264.35072

Ruzhansky, Michael (ed.) et al., Progress in analysis and its applications. Proceedings of the 7th international ISAAC congress held at the Imperial College London, London, UK, July 13–18, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4313-16-2/hbk; 978-981-4313-17-9/ebook). 114-120 (2010).
MSC:  35B53 35K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software